# SDR DALA2025103107965

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 65,566 hours, 47,302 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vane
- Condition: Punctured
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION:  PUNCTURE ON FWD MOVABLE VANE LOWER SURFACE AT LT WING.   FWD MOVABLE VANE LOWER SURFACE AT LH WING WAS REPAIRED IAW SRM 57-53-01 (1277612).
